# SDR UALA2012030501378

- Difficulty date: March 5, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 68,175 hours, 25,265 cycles
- Engine: Pwa PW2037
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS ON DEPT 700LBS IN CENTER FUEL TANK.  BURNED CENTER TANK FUEL - ALL BALANCED.  ON DESCENT RIGHT WING FUEL QTY DECREASED 700LBS AND CENTER TANK GAINED 700LBS.  COULD NOT DUPLICATE UNWANTED FUEL TRANSFER.  CONFIRMED WITH INBOUND FERRY CREW AND TOM-C.
